# SDR FDEA200902110508

- Difficulty date: February 11, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 46,245 hours, 10,516 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING POWER REDUCTION LEVEL 3 ENGINE 2 FIRE ALERT.  BEGAN CHECKLIST ALERT/LIGHTS WENT AWAY.  ENG 2 FIRE DET FAIL ILLUMINATED.  FOLLOWED BY ENGINE FIRE, DETECT FAIL, DETECT FAULT.  ALL ALERTS CLEARED EXCEPT ENG 2 FAULT (PREVIOUS WRITE-UP/MEL).  ON RETURN, SAME INDICATIONS ON FINAL, AS ABOVE.  FOUND TERMINAL TB2-C BROKEN FROM RESPONDER ON "A" LOOP, REPAIRED PER WIRING DIAG 26-11-02, LOOP "A".  OPS CHECK NORMAL, RAN ENG TO TEST PER JRH, ALL   CHECK NORMAL.  STILL HAVE "UP RIGHT FIRE DET ASSY B" FAULT, WILL PLACE ON MEL AND DISPATCH ACFT.  THIS WRI TO BE CLOSED AND NEW WRI FOR NR 2 B LOOP OPENED.
